Estimation of random coefficient model under linear stochastic constraints

V K Srivastava, Baldev Raj, Kuldeep Kumar

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

A random coefficient model in which means of random coefficients are subject to a set of linear stochastic constraints is considered and estimators for the means of coefficients are proposed. Their asymptotic properties are presented and some remarks on efficiency are placed.
Original languageEnglish
Pages (from-to)395-401
Number of pages7
JournalAnnals of the Institute of Statistical Mathematics
Volume36
Issue number1
DOIs
Publication statusPublished - 1984
Externally publishedYes

Fingerprint

Random Coefficient Models
Random Coefficients
Asymptotic Properties
Estimator
Coefficient

Cite this

@article{88b703f97fb240c792841ad12d73e9d4,
title = "Estimation of random coefficient model under linear stochastic constraints",
abstract = "A random coefficient model in which means of random coefficients are subject to a set of linear stochastic constraints is considered and estimators for the means of coefficients are proposed. Their asymptotic properties are presented and some remarks on efficiency are placed.",
author = "Srivastava, {V K} and Baldev Raj and Kuldeep Kumar",
year = "1984",
doi = "10.1007/BF02481978",
language = "English",
volume = "36",
pages = "395--401",
journal = "Annals of the Institute of Statistical Mathematics",
issn = "0020-3157",
publisher = "Springer",
number = "1",

}

Estimation of random coefficient model under linear stochastic constraints. / Srivastava, V K; Raj, Baldev; Kumar, Kuldeep.

In: Annals of the Institute of Statistical Mathematics, Vol. 36, No. 1, 1984, p. 395-401.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Estimation of random coefficient model under linear stochastic constraints

AU - Srivastava, V K

AU - Raj, Baldev

AU - Kumar, Kuldeep

PY - 1984

Y1 - 1984

N2 - A random coefficient model in which means of random coefficients are subject to a set of linear stochastic constraints is considered and estimators for the means of coefficients are proposed. Their asymptotic properties are presented and some remarks on efficiency are placed.

AB - A random coefficient model in which means of random coefficients are subject to a set of linear stochastic constraints is considered and estimators for the means of coefficients are proposed. Their asymptotic properties are presented and some remarks on efficiency are placed.

U2 - 10.1007/BF02481978

DO - 10.1007/BF02481978

M3 - Article

VL - 36

SP - 395

EP - 401

JO - Annals of the Institute of Statistical Mathematics

JF - Annals of the Institute of Statistical Mathematics

SN - 0020-3157

IS - 1

ER -